Taiwanese Journal of Mathematics

INEQUALITIES FOR GRAM MATRICES AND THEIR APPLICATIONS TO REPRODUCING KERNEL HILBERT SPACES

Akira Yamada

Full-text: Open access

Abstract

We prove elementary inequalities for the Gram matrices and their equality conditions. As an application we show that inequalities for the Gram determinants hold for general reproducing kernel Hilbert spaces.

Article information

Source
Taiwanese J. Math., Volume 17, Number 2 (2013), 427-430.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499705947

Digital Object Identifier
doi:10.11650/tjm.17.2013.2282

Mathematical Reviews number (MathSciNet)
MR3044516

Zentralblatt MATH identifier
1290.46018

Subjects
Primary: 46E22: Hilbert spaces with reproducing kernels (= [proper] functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces) [See also 47B32]
Secondary: 15A45: Miscellaneous inequalities involving matrices

Keywords
Gram matrices Weyl's monotonicity principle Gram determinant inequalities positive semidefinite matrices reproducing kernel Hilbert spaces

Citation

Yamada, Akira. INEQUALITIES FOR GRAM MATRICES AND THEIR APPLICATIONS TO REPRODUCING KERNEL HILBERT SPACES. Taiwanese J. Math. 17 (2013), no. 2, 427--430. doi:10.11650/tjm.17.2013.2282. https://projecteuclid.org/euclid.twjm/1499705947


Export citation

References

  • N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc., 68 (1950), 337-404.
  • R. Bhatia, Matrix analysis, Graduate Texts in Mathematics, Vol. 169, Springer-Verlag, New York, 1997.
  • N. D. V. Nhan and D. T. Duc, Various inequalities in reproducing kernel Hilbert spaces, Taiwanese J. Math., to appear.
  • S. Saitoh, Integral transforms, reproducing kernels and their applications, Pitman Research Notes in Mathematics Series, Vol. 369, Longman, Harlow, 1997.
  • A. Yamada, Equality conditions for norm inequalities in reproducing kernel Hilbert spaces, Math. Inequal. Appl., 12 (2) (2009), 377-390.